Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Factoring multivariate polynomials over algebraic number fields
HTML articles powered by AMS MathViewer

by Paul S. Wang PDF
Math. Comp. 30 (1976), 324-336 Request permission


The algorithm for factoring polynomials over the integers by Wang and Rothschild is generalized to an algorithm for the irreducible factorization of multivariate polynomials over any given algebraic number field. The extended method makes use of recent ideas in factoring univariate polynomials over large finite fields due to Berlekamp and Zassenhaus. The procedure described has been implemented in the algebraic manipulation system MACSYMA. $^{\ast \ast }$ Some machine examples with timing are included.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12-04
  • Retrieve articles in all journals with MSC: 12-04
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 324-336
  • MSC: Primary 12-04
  • DOI:
  • MathSciNet review: 0568283